# SDR SWAA2025012379910

- Difficulty date: December 20, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN 2024-764690<[01] TOOLS USED TEMPERATURE CONTROLLER P/N: 38615K71; S/N: AE-40585; DUE DATE: 26-JUL-25.;[02] TOOLS USED: POWER PACK: P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 17-JUN-25; THERMOMETER: P/N: FLUKE 566; S/N: 65900157WS; DUE DATE: 23-OCT-25; MULTIMETER: P/N: FLUKE 87; S/N: 58430097; DUE DATE: 17-JUN-25.;[03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-800 SEM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET 99 REV. - SEE INDIVIDUAL SIGN OFFS BELOW;[04] CERTIFIED CORRECTIVE ACTION 3; COMPLETED
